# SDR 08FDEA01207

- Difficulty date: March 31, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: A573140936290
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VENT TANK CHAFING MARKS AROUND NACA OPENING (INBOARD RIB 28, STRINGER 17A   AND REAR STIFFENER) ON LT WING.  REPAIR PERFORMED BY REWORK OF CHAFING MARKS AND NDT FOR CRACK FREE IAW RAS/BAE/1006860/2008 ISS A, APPROVED BY EA 6-5720-117169.
